Description
Important Information | Answers to frequently asked questions: – Contains no gluten, wheat, lactose or sucrose. – Contains sorbitol. – May be taken by breast feeding mothers. – Most asthmatics can take Nurofen, but if you are sensitive to ibuprofen, aspirin or other pain relievers do not take this product. |
---|---|
Safety Directions | Before Use – seek medical advice if: – You suffer from asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. – You are taking medication regularly or are 65 years or over. – Children suffering from dehydration through diarrhoea and/or vomiting. Do not take: |
Quantity | 80 Capsules |
Storage Temperature | Store below 25 degrees Celsius |
Manufacturer | Reckitt Benckiser |
Manufacturer Address | Sydney NSW Australia, Auckland New Zealand |
Contact Details | Toll Free Contact Line AUST: 1800022046 NZ: 0800403030 |
Reviews
There are no reviews yet.